Tuesday, May 26, 2009
Sibutramine-maybe it is good to stay away if you have fibro
This is purely my personal experience - not a medical advice
I found some sibutramine capsules while cleaning up. They are still good, unexpired and I have been working hard to lose weight. So, I thought why not restart these weight loss pills.
The effects were obvious - I felt less hungry. However, the suspected side-effect which prompted me to stop it more than a year ago was prominent.
I stopped it because I suspected sibutramine made my fibromyalgia and arthritis worse. It SEEMed to interfere with my ability to fall asleep at night. This was dismissedby doctor as probably psychological - I knew I had sibutramine, and therefore I had problems sleeping well.
However, last night was so obvious. I was so physically and mentally tired, that i thought i would fall asleep before counting to ten. Nope. I stayed awake until 4am for no good reasons. I only realised the following morning that it was the third day I took sibutramine.
This was consistent with my previous experience with this weight loss pill. One day is fine. Two days makes me less easy to fall asleep. Three days kept me awake!!! Today, I had a flare!
Is it just a coincidence - again? I think I have to say no thanks to this really effective weight loss pills. They are no good for me
Labels: weight loss for arthritis